Thank you for the info. I checked out the website..I really believe hormones affect anxiety. I had anxiety after the birth of my two children AND now that I'm 39, it's back and it's always before/during my period.
There is a strong connection with auto-immune diseases and women's hormones.
I'm seeing my doctor this weekend to get my adrenals tested. I truly believe the underlying cause of my anxiety is a hormonal imbalance – my periods are so wacky, they don't come for months and then they're heavy, or they come on time and are very light - and I'm hoping that I'll be able to get proper treatment instead of someone throwing Xanax at me, which is what my mother's doctor did (I was feeling too ill to see my regular doctor, so I went to my mother's physician, who lives right around the corner. Big mistake, and she's a woman! You'd think she'd understand).
I'm also going to ask her about progesterone cream. I've heard it helps to restore balance, perhaps someone who knows can post their experience using it.
This is on the back of my mind. Because I have no dx for anything other than a hormonal imbalance, I am hoping that the pill will help resolve many of my issues.
If not, think I know what needs to be looked into and if that be the case, will push my doctor.
I have found poor treatment by both male and female doctors but will say this...found the worst, in most cases, with female doctors!
I did read about Pro cream, purchased it but after reading segments of the book, "Screaming to be heard" by Mary Vliet (MD)I began wondering if it was Estrogen that I needed. I am on day three of the BP pill.
Did you have your thyroid checked? How old are you?
I am 47. I was anxiety filled and had heart attack symptoms. I had ALL of my hormones tested and even though I ma still having my period, my estrogil (sp?) level was post menopause. My progesterone was on the low end of the range. This is exactly what the pharmacist predicted. I was taking progesterone then skipped some. I am wondering if it is related to cold hands and weakness too. I have been taking them for the past week but my hands and feet get cold and weak. The first guess is raynauds but maybe more. Hope not!